Voir la notice de l'article dans Czech Digital Mathematics Library
@article{10_21136_MB_2017_0037_15, author = {Ahmed, Ahmed and Ahmedatt, Taghi and Hjiaj, Hassane and Touzani, Abdelfattah}, title = {Existence of infinitely many weak solutions for some quasilinear $\vec {p}(x)$-elliptic {Neumann} problems}, journal = {Mathematica Bohemica}, pages = {243--262}, publisher = {mathdoc}, volume = {142}, number = {3}, year = {2017}, doi = {10.21136/MB.2017.0037-15}, mrnumber = {3695465}, zbl = {06770144}, language = {en}, url = {https://geodesic-test.mathdoc.fr/articles/10.21136/MB.2017.0037-15/} }
TY - JOUR AU - Ahmed, Ahmed AU - Ahmedatt, Taghi AU - Hjiaj, Hassane AU - Touzani, Abdelfattah TI - Existence of infinitely many weak solutions for some quasilinear $\vec {p}(x)$-elliptic Neumann problems JO - Mathematica Bohemica PY - 2017 SP - 243 EP - 262 VL - 142 IS - 3 PB - mathdoc UR - https://geodesic-test.mathdoc.fr/articles/10.21136/MB.2017.0037-15/ DO - 10.21136/MB.2017.0037-15 LA - en ID - 10_21136_MB_2017_0037_15 ER -
%0 Journal Article %A Ahmed, Ahmed %A Ahmedatt, Taghi %A Hjiaj, Hassane %A Touzani, Abdelfattah %T Existence of infinitely many weak solutions for some quasilinear $\vec {p}(x)$-elliptic Neumann problems %J Mathematica Bohemica %D 2017 %P 243-262 %V 142 %N 3 %I mathdoc %U https://geodesic-test.mathdoc.fr/articles/10.21136/MB.2017.0037-15/ %R 10.21136/MB.2017.0037-15 %G en %F 10_21136_MB_2017_0037_15
Ahmed, Ahmed; Ahmedatt, Taghi; Hjiaj, Hassane; Touzani, Abdelfattah. Existence of infinitely many weak solutions for some quasilinear $\vec {p}(x)$-elliptic Neumann problems. Mathematica Bohemica, Tome 142 (2017) no. 3, pp. 243-262. doi : 10.21136/MB.2017.0037-15. https://geodesic-test.mathdoc.fr/articles/10.21136/MB.2017.0037-15/
Cité par Sources :